Startseite UB

The asymptotic distribution of the unconditional quantile estimator under dependence

Oberhofer, Walter and Haupt, Harald (2005) The asymptotic distribution of the unconditional quantile estimator under dependence. Statistics & Probability Letters 73 (3), pp. 243-250.

Full text not available from this repository.

at publisher (via DOI)


Abstract

This paper studies the asymptotic behaviour of the unconditional quantile estimator for dependent random variables. Our proof is based on results from convex stochastic optimization and a mixing process which is specific to quantile estimation and requires only a small part of the σ-algebra generated by the random variable under consideration. The joint asymptotic distribution of several ...

plus


Export bibliographical data

Item Type:Article
Date:July 2005
Institutions:Business, Economics and Information Systems > Institut für Volkswirtschaftslehre und Ökonometrie > Lehrstuhl für Ökonometrie (Prof. Dr. Rolf Tschernig)
Identification Number:
ValueType
doi:10.1016/j.spl.2005.03.011DOI
Keywords:Parametric quantile estimator; Mixing; Convex stochastic optimization
Subjects:300 Social sciences > 330 Economics
Status:Published
Refereed:Unknown
Created at the University of Regensburg:Unknown
Owner: Petra Gürster
Deposited On:12 Dec 2008 11:18
Last Modified:05 Aug 2009 13:49
Item ID:5147
Owner Only: item control page
  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact